Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The center of the free product of distributive lattices


Author: Raymond Balbes
Journal: Proc. Amer. Math. Soc. 29 (1971), 434-436
MSC: Primary 06.50
DOI: https://doi.org/10.1090/S0002-9939-1971-0282890-0
MathSciNet review: 0282890
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The object of this paper is to show that for members L and M in the class of distributive lattices with zero and unit, the center of the free product of L and M is the free product of their centers.


References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Lattice theory, 3rd ed., Amer. Math. Soc. Colloq. Publ., vol. 25, Amer. Math. Soc., Providence, R.I., 1967. MR 37 #2638. MR 0227053 (37:2638)
  • [2] G. Grätzer and H. Lakser, Chain conditions in the distributive free product of lattices, Trans. Amer. Math. Soc. 144 (1969), 301-312. MR 40 #4176. MR 0250945 (40:4176)
  • [3] R. Sikorski, Products of abstract algebras, Fund. Math. 39 (1952), 211-228. MR 14, 839. MR 0053913 (14:839b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.50

Retrieve articles in all journals with MSC: 06.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0282890-0
Keywords: Free product, center, complemented elements, zero, unit
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society